# SDR R7MR34282

- Difficulty date: November 23, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N426AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297004
- Part serial: 104
- Condition: Shorted
- Location: Auto Pilot
- Part time: 103 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  POPS NUMBER 2 APM CIRCUIT BREAKER.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (102HN) (K)
